# SDR MALA060142

- Difficulty date: February 16, 2006
- Submitted: March 11, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 20,477 hours, 22,417 cycles
- System (JASC): 2610 · Detection System
- Part: Probe
- Condition: Malfunctioned
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TAILPIPE HOT LIGHT CAME ON DURING TAKEOFF ROLL AT ABOUT 100 KNTS.  ABORTED TAKEOFF.  INSPECTED AND SEALED TEMP SENSOR PROBES.
